Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 4, 2011, 9:45 PM EDT for Holmes County, Knox County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 9:45 PM EDT (01:45 UTC)
- Expired
- Jun 4, 2011, 10:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Holmes County, OH, Knox County, OH
The radar
The Cleveland radar (KCLE), 104 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
164
WUUS51 KCLE 050145
SVRCLE
OHC075-083-050215-
/O.NEW.KCLE.SV.W.0119.110605T0145Z-110605T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
945 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KNOX COUNTY IN NORTH CENTRAL OHIO
WESTERN HOLMES COUNTY IN NORTHEAST OHIO
* UNTIL 1015 PM EDT
* AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GLENMONT...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
KILLBUCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4051 8235 4057 8226 4056 8223 4060 8222
4065 8214 4045 8181 4044 8182 4044 8193
4045 8217 4034 8219
TIME...MOT...LOC 0145Z 307DEG 28KT 4049 8214
$$
ABE2 follow-up statements
591
WWUS51 KCLE 050200
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT SAT JUN 4 2011
OHC083-050209-
/O.CAN.KCLE.SV.W.0119.000000T0000Z-110605T0215Z/
KNOX OH-
1000 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHWEST OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR NORTHERN OHIO.
LAT...LON 4045 8193 4044 8202 4045 8219 4057 8218
4059 8215 4061 8208 4045 8181 4044 8182
4044 8193
TIME...MOT...LOC 0159Z 289DEG 24KT 4045 8204
$$
OHC075-050215-
/O.CON.KCLE.SV.W.0119.000000T0000Z-110605T0215Z/
HOLMES OH-
1000 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN HOLMES COUNTY...
AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KILLBUCK...OR 10 MILES SOUTHWEST OF MILLERSBURG...MOVING
SOUTHEAST AT 30 MPH. ANOTHER STRONG THUNDERSTORM WAS JUST SOUTH OF
NASHVILLE MOVING SOUTHEAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
SOUTHERN HOLMES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHWEST OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR NORTHERN OHIO.
&&
LAT...LON 4045 8193 4044 8202 4045 8219 4057 8218
4059 8215 4061 8208 4045 8181 4044 8182
4044 8193
TIME...MOT...LOC 0159Z 289DEG 24KT 4045 8204
$$
MITCHELL621
WWUS51 KCLE 050218
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 PM EDT SAT JUN 4 2011
OHC075-050228-
/O.EXP.KCLE.SV.W.0119.000000T0000Z-110605T0215Z/
HOLMES OH-
1018 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLMES COUNTY
EXPIRES AT 1015 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER OTHER THUNDERSTORMS ACROSS HOLMES COUNTY COULD STILL
PRODUCE SMALL HAIL AND HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR NORTHERN OHIO.
LAT...LON 4045 8193 4044 8202 4045 8219 4057 8218
4059 8215 4061 8208 4045 8181 4044 8182
4044 8193
TIME...MOT...LOC 0200Z 289DEG 24KT 4045 8203
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:43 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 4, 8:43 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 843 PM EDT SAT JUN 4 2011 .SYNOPSIS... A WEAKENING COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD BACK OVER THE REGION SUNDAY AND CONTINUE INTO EARLY NEXT WEEK. A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY MORNING. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... UPDATED TO REMOVE PORTIONS OF NW OH COUNTIES FROM THE SVR WATCH. STRONGEST STORMS GOING INTO TONIGHT MOST LIKELY ACROSS THE EXISTING WATCH AREA NOW ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. COLD FRONT STILL EXPECTED TO DROP SOUTHWARD OVER THE AREA LATER TONIGHT WHICH WILL GRADUALLY DIMINISH THE THUNDERSTORM THREAT AND THE CHANCE OF SHOWERS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... WILL KEEP SUNDAY INTO MONDAY DRY WITH HIGH PRESSURE IN CONTROL. THE HIGH WILL MOVE EAST MONDAY NIGHT. FOR TUESDAY THROUGH WEDNESDAY NIGHT WILL CONTINUE WITH A THREAT OF SHOWERS AND THUNDERSTORMS. RESOLUTION ON THIS IS TOUGH...THE AREA WILL BE IN THE WARM SECTOR. THE BEST TRIGGER WILL BE WEDNESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... STARTING OFF LONG TERM FORECAST WITH A COLD FRONT SWEEPING ACROSS THE FORECAST AREA EARLY THURSDAY. LOW PRESSURE LOCATED OVER SOUTHERN CANADA AND TRAILING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS BEFORE CLEARING OUT THURSDAY AFTERNOON. SOME SHOWERS AND ISOLATED THUNDERSTORMS MAY LINGER THROUGHOUT THURSDAY AFTERNOON. SYSTEM WILL PUSH OFF TO THE EAST AS AN AREA OF HIGH PRESSURE DEVELOPS OVER THE UPPER GREAT LAKES REGION EARLY FRIDAY MORNING. KEEPING SLIGHT CHANCE OF SHOWERS AND THUNDER IN THE FORECAST FRIDAY AFTERNOON. HIGH PRESSURE WILL PERSIST OVER THE NORTHER GREAT LAKES THROUGH THE END OF THE WEEKEND BEFORE ANOTHER FRONTAL SYSTEM APPROACHES THE FORECAST AREA. AHEAD OF THE COLD FRONT...TEMPERATURES THURSDAY WILL BE IN THE MID TO UPPER 80S ACROSS THE REGION. HIGHS WILL BACK OFF TO NEAR NORMALS AFTER THE FRONTAL PASSAGE FRIDAY THROUGH SUNDAY. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... SHOWERS AND THUNDERSTORMS DEVELOPED ALONG BOUNDARIES ACROSS THE AREA. THE STORMS SHOULD START DECREASING THIS EVENING AS A WEAK COLD FRONT MOVES FROM NORTHWEST TO SOUTHEAST. WIDESPREAD AREAS OF MVFR BR SHOULD DEVELOP AFTER MIDNIGHT IN A WEAK ONSHORE FLOW. THE FOG SHOULD BURN OFF QUICKLY BY 14Z. SOME IFR FOG POSSIBLE IN AREAS THAT HAD HEAVIER RAIN. VFR CONDITIONS WITH SOME CIRRUS SUNDAY. .OUTLOOK...MAINLY VFR. && .MARINE... SOUTHERLY WINDS WILL INCREASE TO 10 TO 15 KNOTS LATER THIS MORNING AS A COLD FRONT APPROACHES THE GREAT LAKES REGION. LATER THIS AFTERNOON INTO EARLY EVENING HOURS...WINDS COULD INCREASE TO 15 TO 20 KNOTS AS CONVECTION DEVELOPS OVER THE AREA. AFTER FRONTAL PASSAGE...WINDS WILL SHIFT TO NORTHWEST THIS EVENING. WINDS AND WAVES WILL DIMINISH AFTER FRONTAL PASSAGE. AS AREA OF HIGH PRESSURE BUILDS OVER THE REGION SUNDAY...WINDS WILL BE NORTHERLY EARLY SUNDAY BEFORE SHIFTING TO NORTHEAST. WINDS WILL VEER TO SOUTHERLY ON TUESDAY AHEAD OF NEXT FRONTAL SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ABE NEAR TERM...ABE SHORT TERM...KIELTYKA LONG TERM...SCHULER AVIATION...KIELTYKA MARINE...SCHULER
Hazardous weather outlook, Jun 4, 8:39 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 839 PM EDT SAT JUN 4 2011 LEZ061-142>149-162>169-OHZ003-006>014-018>023-089-PAZ001>003-060045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 839 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. THE SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES OVERNIGHT FOR THE POSSIBILITY OF A FEW ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ027>033-036>038-047-060045- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- 839 PM EDT SAT JUN 4 2011 ...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TODAY AND EARLY TONIGHT. THE MAIN RISK WILL BE FOR DAMAGING WINDS WITH A LESSER RISK OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. OHZ017-060045- HANCOCK- 839 PM EDT SAT JUN 4 2011 ...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TODAY AND EARLY TONIGHT. THE MAIN RISK WILL BE FOR DAMAGING WINDS WITH A LESSER RISK OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY.
In the hours before
Local storm report, Jun 4, 3:59 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG WATERFORD 41.95N 79.99W
06/04/2011 ERIE PA TRAINED SPOTTER
A FOOT AND A HALF DIAMETER LIMB FELL UNTO TWO MOBILE
HOMES.
1245 PM TSTM WND DMG CAMBRIDGE SPRINGS 41.80N 80.06W
06/04/2011 CRAWFORD PA LAW ENFORCEMENT
A TREE DOWN.
1250 PM TSTM WND DMG 12 NNW TITUSVILLE 41.79N 79.76W
06/04/2011 CRAWFORD PA LAW ENFORCEMENT
ONE TREE DOWN NEAR CENTERVILLE.
&&
KIELTYKALocal storm report, Jun 4, 6:22 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
622 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL LA RUE 40.58N 83.38W
06/04/2011 E1.00 INCH MARION OH TRAINED SPOTTER
FEW SMALL LIMBS DOWN
&&
MITCHELLLocal storm report, Jun 4, 6:30 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 WNW GREEN CAMP 40.54N 83.23W
06/04/2011 E1.00 INCH MARION OH TRAINED SPOTTER
60 MPH WIND GUST
&&
MITCHELLLocal storm report, Jun 4, 6:41 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 1 S MASSILLON 40.77N 81.52W
06/04/2011 E1.75 INCH STARK OH TRAINED SPOTTER
0636 PM HAIL PERRY HEIGHTS 40.80N 81.47W
06/04/2011 E1.75 INCH STARK OH TRAINED SPOTTER
0636 PM HAIL 2 SE PERRY HEIGHTS 40.78N 81.44W
06/04/2011 E1.75 INCH STARK OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, Jun 4, 6:51 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
651 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 S CANTON 40.77N 81.37W
06/04/2011 E1.75 INCH STARK OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, Jun 4, 8:47 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
847 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 S MARSHALLVILLE 40.86N 81.73W
06/04/2011 E1.00 INCH WAYNE OH TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
0615 PM TSTM WND DMG LA RUE 40.58N 83.38W
06/04/2011 MARION OH LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN ON CARS.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:06 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 24 min |
| Jun 4, 9:19 PM EDT | Tornado Warning | CLE | Holmes | 20 min |
| Jun 5, 2:11 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Wyandot | 64 min |
| Jun 5, 2:29 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 61 min |
| Jun 5, 3:07 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.